MAUDE Adverse Event Report: NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION

NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION
Model Number EDNS-9001
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nurse reported that the prefense display turned off while monitoring telemetry transmitters.Nihon kohden qa contacted the biomedical engineer (bme) and was told that they resolved the issue by replacing a bad splitter for the remote monitoring displays.As the nurse only provided her first name and no email and as the resolution was provided by the bme, nk used the bme's contact information as the initial reporter.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The nurse reported that the prefense display turned off while monitoring telemetry transmitters.Nihon kohden qa contacted the biomedical engineer and was told that they resolved the issue by replacing a bad splitter for the remote monitoring displays.No patient harm reported.
 
Additional Manufacturer Narrative
Details of complaint: the nurse reported that the display on the prefense monitor turned off while monitoring telemetry transmitters.The biomedical engineer (bme) later reported that they resolved the issue by replacing a bad splitter for the remote monitoring displays.No patient harm or injury was reported.Investigation summary: after they replaced the bad splitter, the issue was resolved.A review of the history of the serial number identified no similar events.Based on the available information, the most probable cause of the issue is a defective video splitter.The video splitter may fail due to physical damage, and wear and tear from normal use.
 
Event or Problem Description

Brand Name
CENTRAL MONITORING SYSTEM
Common Device Name
CENTRAL MONITORING STATION
Manufacturer (Section D)
NKUS LAB
14 bunsen
attn: shama mooman
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
14 bunsen
attn: shama mooman
irvine CA 92618
Manufacturer Contact
shama mooman
14 bunsen
irvine, CA 92618
9492687488
MDR Report Key9742256
Report Number2032233-2020-00101
Device Sequence Number19659965
Product Code DRG
UDI-Device Identifier00851725007023
UDI-Public00851725007023
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEDNS-9001
Device Catalogue NumberEDNS-9001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown